| Model Number |
G0404-16P01CN-1 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the x-ray gauze shreds when using instruments to manipulate them.There was no patient injury.